# SDR CALA2023090802733

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 78,690 hours, 28,594 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Nose Gear Wheel
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED AND GREEN NOSE GEAR LITES STAYED ILLUMINATED AFTER RETRACTION. PSEU MSG 32-61013 NOSE DOWN DISAGREE AND 32-61004 NOSE DOWN "A" FAULT. PSEU BITE FAULTS NOSE DOWN A FAULT . MESSAGE #32-61004, PER FIM REPLACED NLG DOWN SENSOR S0845 REF AMM 32-61-51. SWUNG NOSE GEAR ALL LIGHTS EXTINGUISHED OPS CHECK NORMAL WITH NO FAULTS ON PSEU. REF AMM 32-33-00 FOR OPS CHECK OF NOSE LANDING GEAR ADD EMP:U115824, U070317 SWING. PARTS USED: 29-2762-3-0093,QTY :1 ALSO REPLACED SENSOR S854 PRECAUTIONARY REF AMM32-61-51. S854 OP CK NORMAL ON GEAR SWING.
